American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] R. J. Schilling. Generalizations of the Neumann system. Bull. Amer. Math. Soc. 14 (1986) 287-291. MR 828828.
Abstract, references, and article information   
View Article: PDF

[2] R. C. Gunning. Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc. 11 (1984) 287-316. MR 752789.
Abstract, references, and article information   
View Article: PDF

[3] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information   
View Article: PDF

[4] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF

[5] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[6] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1